# SDR VJ9800394

- Difficulty date: August 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47488
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP STA 870 CORROSION ON FRAME LOWER LIP.  REMOVED CORROSION IAW SRM 51-10-3.  REMAINING FORMER AND FS 870 BETWEEN STA 24 AND 25 RT, OUT OF LIMITS IAW SRM 53-01 FIG 1.  REMOVED CORRODED FORMER AND FABBED 1 FORMER AND SPLICE PLATE IAW SRM 51-10-4.  INSTALLED FORMER AND SPLICE IAW SRM 51-10-4.
